# SDR CALA9901199

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE THROUGH SKIN AND RIB OF VERTICAL STABILIZER AFT UPPER STRINGER TIP FAIRING.  THE RIB AND SKIN WERE REPAIRED IAW SRM 55-01, FIGURES 2 & 4.
